# SDR CA980909017

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Condition: Failed
- Location: Left Hand
- Part time: 3,937 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAILED AT 33 DEGRESS WHEN SELECTED TO 45 DEGREES.  REPLACED LEFT HAND BRAKE AND POSITION UNIT..  PART TC:  3,567.
